# SDR CALA2013120593474

- Difficulty date: November 26, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,523 hours, 11,581 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS AT FL 340.  SELECTED STBY IAW QRH, LIGHT IS OFF.  RT TEMP CONTROL VLV NOT MOVING IN AUTO.  REPLACED RT TEMP CONTROL VLV IAW, OPERATION CHECKED GOOD.
